Hail, Montgomery
- When
- May 23, 5:00 PM EST
- Where
- Montgomery County, 2.16 mi S of Poolesville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.119, -77.416
Quarter sized hail was reported along the Poolesville Golf Course.
A southerly flow between upper-level low pressure over the Plains and upper-level high pressure over the Atlantic Ocean produced plenty of moisture over the region during the 23rd. A pressure trough also remained over the area during this time.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
A southerly flow between upper-level low pressure over the Plains and upper-level high pressure over the Atlantic Ocean produced plenty of moisture over the region during the 23rd. A pressure trough also remained over the area during this time. The moisture produced moderate amounts of instability which combined with the pressure trough to trigger showers and thunderstorms. An isolated thunderstorm did produce large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 23, 2:25 PM EST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
325 PM EDT MON MAY 23 2011
.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS WILL CONTINUE TO MOVE NORTHEAST
TO THE NORTH OF THE MID ATLANTIC THROUGH THE WEEKEND. A SLOW
MOVING FRONTAL BOUNDARY WILL STALL NEAR THE MASON DIXON LINE BY
LATER TUESDAY AND REMAIN STATIONARY INTO THE WEEKEND. THIS WILL
RESULT IN AN EXTENDED PERIOD OF ACTIVE WEATHER FOR THE MID
ATLANTIC STATES.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CENTER OF MCV FROM OVERNIGHT ACTIVITY EXITING THE OH VLY APPEARS
FROM SATELLITE IMAGERY TO BE UP NEAR THE PA/NY BORDER. THE
SHORTWAVE BEHIND THIS SYSTEM IS JUST CROSSING THE ALLEGHENY FRONT
AS OF 19Z. EARLIER ACTIVITY THAT HAD BEEN ON THE LEADING EDGE OF
THE MCV NEVER MATERIALIZED FOR THE MID ATLANTIC. HOWEVER...THE
TRAILING ACTIVITY IS EXPECTED TO BECOME ROBUST THROUGH THE
AFTERNOON...STILL VALIDATING THE NEED FOR SEVERE THUNDERSTORM
WATCH 338 WHICH IS IN EFFECT UNTIL 6PM...AND MAY NEED TO BE
EXTENDED BASED ON ACTIVITY OVER THE NEXT COUPLE OF HOURS.
REST OF THE AFTERNOON...THE LOW LEVEL CAP APPARENT IN SPECIAL 16Z
RAOB WILL CONTINUE TO ERODE...PARTICULARLY IMMEDIATELY AHEAD OF
THE SHORTWAVE. SBCAPE INCREASES EAST...LATEST RUC DEPICTING ABOUT
1500 J/KG FOR WEST OF THE SHEN VLY WHERE ACTIVITY IS...TO IN
EXCESS OF 2500 J/KG EAST OF THE BLUE RIDGE. BULK SHEAR OF 40 TO 50
KT SHOULD ALLOW FOR SUPER-CELLULAR DEVELOPMENT...WITH THE MAIN
THREATS BEING HAIL AND WIND. 0-1KM SR HELICITY OF 100 MEANS
TORNADOES CANNOT BE RULED OUT. THE ACTIVITY WILL PROGRESS
EAST...WITH A WINDOW OF NOW THROUGH 8PM. ONCE AGAIN...SHOULD IT BE
NECESSARY THE WATCH MAY BE EXTENDED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
WAVE CLEARS THE CWA LATE THIS EVENING...WITH A MAINLY QUIET NIGHT
EXPECTED. HIGH RES MODELS CONTINUE TO INDICATE ANOTHER ROUND OF
ACTIVITY MOVING EAST FROM THE OH VLY LATE TONIGHT...THOUGH THE
HRRR AND LOCAL WRF INDICATE ANY ORGANIZED SYSTEM WOULD DECAY AS IT
CROSSES THE ALLEGHENY FRONT. MIN TEMPS MID TO UPR 60S WITH
MOISTURE IN PLACE...DESPITE CLEARING SKIES.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
ACTIVE PATTERN WITH STORMS TRACKING TO THE NORTH INTO THE HOLIDAY WEEKEND.
A COLD FRONT WILL SAG INTO THE CWA ON TUESDAY. THE FRONT...ALONG
WITH MID LEVEL SHORTWAVE ENERGY...WILL SERVE TO FOCUS SHOWERS AND
THUNDERSTORMS ACROSS THE CWFA. MODELS DO PROG GOOD SURFACE
INSTABILITY/FORCING ALONG AHEAD OF THE FRONT. IN ADDITION...THE
SHORTWAVE ENERGY WILL HELP STEEPEN MID LEVEL LAPSE RATES. DO
EXPECT STRONG TO SEVERE THUNDERSTORMS ON TUESDAY...ESPECIALLY IN
THE VICINITY OF THE FRONTAL BOUNDARY. STRONG/SEVERE STORMS SHOULD
MAINLY COINCIDE WITH MAX HEATING. WIND/HAIL SHOULD BE THE PRIMARY
THREATS.
UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WEEK...WITH THE
STALLED BOUNDARY DRAPED ACROSS THE AREA. A SERIES OF SHORTWAVES WILL
MOVE EAST IN THE FLOW...PERIODICALLY INTERACTING WITH THE SURFACE
FEATURE. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH
DAY...MAINLY DIURNAL IN NATURE THROUGH THE END OF THE WEEK.
DAYS 4-7...LITTLE EDITS TO HPC GUIDANCE. HOT/HUMID CONDITIONS
CONTINUE WITH SUBTROPICAL HIGH OVER THE SERN CONUS. LONG RANGE
GUIDANCE CONTINUES TO KEEP ACTIVE WEATHER WELL INTO THE WEEKEND
BEFORE HIGH PRESSURE BUILDS IN EARLY NEXT WEEK.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST OF THE SHENANDOAH
VALLEY AND ARE EXPECTED TO INTENSIFY AS THEY PROGRESS EAST...HAIL
AND DAMAGING WINDS ARE A THREAT WITH THIS ACTIVITY INTO THE
EVENING...SAY AROUND 8PM. SLY FLOW WILL CONTINUE TO GUST TO AROUND
20 KT REST OF THE AFTERNOON. ACTIVITY PUSHES EAST BY LATE THIS
EVENING WITH A QUIET PERIOD AT LEAST INTO LATE TONIGHT. EXPECT
PATCHY FOG WITH CLEARING SKIES AND AMPLE MOISTURE. MODELS INDICATE
MORE ACTIVITY PUSHING EAST ACROSS THE ALLEGHENY FRONT LATE
TONIGHT...CURRENTLY REPRESENTED IN TAFS WITH A CB GROUP STARTING
TUESDAY MORNING.
COLD FRONT ENTERS THE CWA TUESDAY...SERVING AS A FOCUS FOR
ACTIVITY INTO THE WEEKEND. SWLY TO WLY FLOW EXPECTED AT TIMES
THROUGH THE REST OF THE WEEK.
&&
.MARINE...
SLY FLOW GUSTING 15 TO 20 KT WILL CONTINUE INTO THE EVENING...SCA
EXTENDED FOR ALL WATERS UNTIL 8PM. SHOWERS AND THUNDERSTORMS...
WITH HAIL AND WIND POTENTIAL...LATE THIS AFTERNOON INTO THE
EVENING. EXTENDED SCA FOR THE MD BAY SOUTH OF DRUM PT THROUGH
TONIGHT PER MODEL GUIDANCE.
SLY FLOW MAY GUST TO 20 KT ON THURSDAY. A WEAK FRONTAL
BOUNDARY WILL SLOWLY SAG SOUTHWARD ON TUESDAY...WITH SOUTHERLY
WINDS ON THE SOUTH OF THE BOUNDARY. THE FRONT WILL REMAIN NEARLY
STATIONARY THROUGH THE REMAINDER OF THE WEEK.
&&
.TIDES/COASTAL FLOODING...
SLY FLOW HAS INCREASED WATER LEVELS TO AROUND 1.5 FEET ABOVE
ASTRONOMICAL ACROSS THE MD BAY AND TIDAL POTOMAC...LEADING TO
MINOR COASTAL FLOODING AT ALL SITES ON THE WRN SHORE AND TIDAL
POTOMAC RIVER. THE HIGH TIDE TONIGHT IS LESS PREFERRED
TONIGHT...THOUGH THE DIFFERENCE SHOULD BE MADE UP FROM FURTHER SLY
FLOW. THEREFORE...EXPECT ABOUT THE SAME TONIGHT. ON THE TIDAL
POTOMAC...A INCREASE IS EXPECTED FOR THE HIGH TIDE
TONIGHT...AROUND 6FT FOR WISC AVE...CLOSER TO...BUT BELOW MODERATE
THRESHOLDS FOR WASHINGTON CHANNEL AND ALEXANDRIA.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT TUESDAY FOR DCZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT TUESDAY FOR MDZ007-011-
013-014-016>018.
VA...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT TUESDAY FOR VAZ052>055-
057.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ530>533-535-536-538>542.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ534-537-543.
&&
JACKSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 149 PM EDT MON MAY 23 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 241200- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 149 PM EDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...SOME OF WHICH WILL CONTAIN DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6PM. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY AND TIDAL AREAS ALONG THE POTOMAC RIVER. MINOR COASTAL FLOODING IS EXPECTED AT TIMES OF HIGH TIDE THIS AFTERNOON AND AGAIN LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL THE WATERS OF THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER UNTIL 6PM...THEN FOR THE MARYLAND CHESAPEAKE BAY SOUTH OF DRUM POINT...AND THE LOWER TIDAL POTOMAC THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER WILL BE POSSIBLE FOR THE REGION ON TUESDAY AND AFTERNOON AND EVENING. STORMS MAY CONTAIN LARGE HAIL AND DAMAGING WINDS. MINOR COASTAL FLOODING CAN BE EXPECTED AT TIMES OF HIGH TIDE TUESDAY AND WEDNESDAY FOR COUNTIES AND CITIES ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-241200- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 149 PM EDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...SOME OF WHICH WILL CONTAIN DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ROUNDS OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AND WEDNESDAY. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG 1 SE WILDE ACRES 39.14N 78.39W
05/23/2011 FREDERICK VA EMERGENCY MNGR
&&
EVENT NUMBER LWX1100706
HASSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 437 PM EDT MON MAY 23 2011 MDZ003-232100- WASHINGTON MD- 437 PM EDT MON MAY 23 2011 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON COUNTY... AT 437 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF CONOCOCHEAGUE...MOVING EAST NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE LONG MEADOW. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3973 7749 3972 7748 3963 7790 3973 7796 TIME...MOT...LOC 2037Z 253DEG 26KT 3970 7785 SMZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 532 PM EDT MON MAY 23 2011 VAZ051-502-232200- CULPEPER VA-SOUTHERN FAUQUIER VA- 532 PM EDT MON MAY 23 2011 ...STRONG THUNDERSTORM TO AFFECT CULPEPER AND SOUTHERN FAUQUIER COUNTIES... AT 531 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STEVENSBURG IN EAST CENTRAL CULPEPER COUNTY...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED EXTREME EASTERN CULPEPER AND SOUTHERN FAUQUIER COUNTIES...INCLUDE LIGNUM...SUMERDUCK...LOIS...MORRISVILLE AND GOLDVEIN. HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. SMALL HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3854 7762 3839 7764 3843 7795 3851 7796 TIME...MOT...LOC 2131Z 266DEG 20KT 3846 7788 SMZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 536 PM EDT MON MAY 23 2011 MDZ005-006-232200- CARROLL MD-NORTHERN BALTIMORE MD- 536 PM EDT MON MAY 23 2011 ...STRONG THUNDERSTORM TO AFFECT CARROLL AND NORTHERN BALTIMORE COUNTIES... AT 536 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILLERS...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE FREELAND AND MARYLAND LINE. WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3962 7690 3971 7695 3973 7692 3972 7659 TIME...MOT...LOC 2136Z 241DEG 28KT 3969 7684 SBK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 539 PM EDT MON MAY 23 2011 MDZ005-006-010-011-232230- CARROLL MD-NORTHERN BALTIMORE MD-HOWARD MD-SOUTHERN BALTIMORE MD- 539 PM EDT MON MAY 23 2011 ...STRONG THUNDERSTORM TO AFFECT CARROLL...NORTHERN BALTIMORE... HOWARD AND SOUTHERN BALTIMORE COUNTIES... AT 540 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF SYKESVILLE...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE ELDERSBURG...CARROLLTOWNE...OAKLAND... LOUISVILLE...REISTERSTOWN...GLYNDON...OWINGS MILLS...HUNT VALLEY... COCKEYSVILLE AND SPARKS. HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3970 7664 3938 7646 3934 7701 3944 7710 TIME...MOT...LOC 2140Z 249DEG 22KT 3940 7697 SBK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
557 PM EDT MON MAY 23 2011
MDZ009-VAZ042-232245-
MONTGOMERY MD-LOUDOUN VA-
557 PM EDT MON MAY 23 2011
...STRONG THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES...
AT 557 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF LANSDOWNE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE POOLESVILLE...DAWSONVILLE...DARNESTOWN...
NORTH POTOMAC...GAITHERSBURG...DERWOOD AND WASHINGTON GROVE.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH
THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES.
TAKE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3921 7702 3917 7700 3916 7698 3897 7700
3897 7701 3900 7704 3895 7710 3900 7725
3902 7725 3906 7733 3903 7736 3909 7756
3917 7753 3925 7707
TIME...MOT...LOC 2157Z 274DEG 21KT 3912 7746
SBKThe Sterling radar (KLWX), 17 km away, was scanning. The volume nearest the first event began at 21:58 UTC.
1 hail. Local standard time, as filed.
Quarter sized hail was reported along the Poolesville Golf Course.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2011Every state in 2011This day in weather historyWarnings in Maryland, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 311870.